# SDR UPS02438351

- Difficulty date: April 22, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR BS 575 BETWEEN NR 1, NR 3 FRAME UPPER MASTER LATCH T/T INTERIOR AREA FOUND CORROSION (COUNT FROM FWD) AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT NOT WITHIN SRM LIMIT 52-00-02 FIG 1.  FWD CARGO DOOR INTERIOR LWR BEAM REPAIRED AT BS 575 BETWEEN NR 1 & NR 2 FRAME AS PER SRM 51-40-02 FIG 1.
